# SDR DALA1238950691

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 48,044 hours, 20,882 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Conduit
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE DISCOVERED THE EMERGENCY LIGHT TEST ON THE NOSE GEAR INOPERATIVE.  REPAIRED WIRING IN NLG ELECTRICAL CONDUIT.  CHECKS NORMAL REF B757 WDM 33-51-11.
